# SDR AWXA9900432

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING DURING T/O ROLL, ABORTED T/O PRIOR TO 70KTS.  AIRCRAFT CONFIG WAS NML FOR T/O CONDITIONS.  ACCOMPLISHED TAKEOFF WARNING SYS TEST, NO DEFECTS NOTED.  SAME PROBLEM OCCURED 4 NOV 99 AT DFW.  CYCLED FLIGHT CONTROLS, CHECKED GOOD.  NO PRIOR HISTORY.  RECOMMENDATION:  IN DEPTH LOOK, TECH SUPPORT CONTACTED.
